# SDR FDEA201401310226

- Difficulty date: January 31, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 68,287 hours, 13,671 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Part number: 1519M91P11
- Part serial: ECDD6615
- Condition: Faulty
- Location: Nr 3 Engine
- Part time: 26,874 hours, 6,474 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, X
- Precautionary procedure: B

## Discrepancy

AT TOP OF DESCENT ENG 3 FADEC FAULT LEVEL ONE ALERT & ENG 3 FLAMED OUT.  RAN CHECKLISTS & RELIT ENG 3.  CONTINUE ARRIVAL WITH ALL ENGINES OPERATING, LT IGNITER IN OVERRIDE WITH A & B SELECTED.  ENG 3 FADEC FAULT REMAINED ON UNTIL ENG SHUT DOWN NORMALLY ON GROUND.  HAD NR 3 ENG FADEC FAULT CODES ON CHANNEL B OF NR 3.  R & R NR 3 ECU IAW AMM 73-21-02-04-1.  ALL REQUIRED CHECKS WERE GOOD.  ACFT OK FOR SERVICE.  ACCOMPLISHED HIGH POWER RUN UP PER JRH.  BLEEDS OFF ENG PARAMETERS ARE NORMAL.
